Algebraic independence of certain power series of algebraic numbers

Kumiko Nishioka

Research output: Contribution to journalArticlepeer-review

6 Citations (Scopus)

Abstract

Let f(z) = Σk = 0 zk!. Then in p-adic field we prove that for any algebraic numbers α1,..., αn with 0 < |αi| < 1 (1 ≤ i ≤ n), f(α1),..., f(αn) are algebraically independent over Q if and only if αi αj is not a root of unity for i ≠ j. In the complex field we prove the above result only when n = 2, making use of the p-adic field.

Original languageEnglish
Pages (from-to)354-364
Number of pages11
JournalJournal of Number Theory
Volume23
Issue number3
DOIs
Publication statusPublished - 1986 Jul

ASJC Scopus subject areas

  • Algebra and Number Theory

Fingerprint Dive into the research topics of 'Algebraic independence of certain power series of algebraic numbers'. Together they form a unique fingerprint.

Cite this